# SDR GLBA20111107H

- Difficulty date: November 5, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 29,846 hours, 31,019 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE GEAR FAILED TO RETRACT AFTER TAKEOFF. MX REPLACED THE LANDING GEAR CONTROL MODULE.
